MAUDE Adverse Event Report: NISSHA MEDICAL TECHNOLOGIES LTD BOSTON SCIENTIFIC; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

NISSHA MEDICAL TECHNOLOGIES LTD BOSTON SCIENTIFIC; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number DGP-PMC2-5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had a burn and a blister was noticed when grounding pad removed post radiofrequency ablation procedure.The patient was given silver sulfadiazine ointment and was healing well.
 
Additional Manufacturer Narrative
Approximated based on the date the manufacturer became aware of the event.
 
Additional Manufacturer Narrative
This 3500a mdr was submitted in error.The regulatory reporting for this device is the responsibility of the manufacturer (nissha medical technologies ltd.) and not boston scientific.Therefore, please note that this event should not have been reported on a 3500a mdr form by boston scientific.
 
Event or Problem Description

Brand Name
BOSTON SCIENTIFIC
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
NISSHA MEDICAL TECHNOLOGIES LTD
torbay business park
woodview road
paignton DE TQ4 7 HP
UK  TQ4 7HP
Manufacturer (Section G)
CEA MEDICAL MANUFACTURING INC
1735 merchants court
colorado springs CO 80916
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key15712681
Report Number3006630150-2022-05905
Device Sequence Number17799809
Product Code GEI
UDI-Device Identifier35060441917639
UDI-Public35060441917639
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/09/2023
Device Model NumberDGP-PMC2-5
Device Catalogue NumberDGP-PMC2-5
Device Lot Number45008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2022
Supplement Date Received by Manufacturer09/12/2024
Initial Report FDA Received Date11/01/2022
Supplement Report FDA Received Date09/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale